# SDR UALA2010011300173

- Difficulty date: January 13, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 53,068 hours, 19,638 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: C12848AA01
- Part serial: 357
- Condition: Faulty
- Location: Fmgc
- Component: Fmgc
- Component part number: B546CCM0104
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMGC NR 2 FAULT, RTFL.  IN FLIGHT CB RESET: F-O MAP MODE WAS NOT AVAILABLE. REPLACE FMGC 2 AND PERFORM CAT 3 TEST. PFR FAULTS FMG2-RMP2. REPLACED FMGC2 AND RMP 2. PERFORMED AFS AND LAND TEST. OPS CHK NORMAL.  RETURNED AC TO CAT III, NO MESSAGES.
